# SDR HALA2011110100500

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,263 hours, 18,533 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - HF DATALINK INOPERATIVE BOTH RADIOS, VOICE OK.  PERFORMED A BITE TEST ON BOTH HF TRANSCEIVERS, NO FAULTS NOTED.  PERFORMED A SYS TEST IAW 23-11-00-735-042,  ALL CHECKED ARE GOOD.
